MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH DYNESYS LIS, STABILIZING CORD, 200; DYNESYS SPINAL SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH DYNESYS LIS, STABILIZING CORD, 200; DYNESYS SPINAL SYSTEM
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
The stabilizing cord was removed to readjust the tension.There was no issue with the cord or screws and they were still intact.The patient has no limbs, so the surgeon refused to do a fusion to give some mobility.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
Event description: it was reported that the product was implanted on (b)(6) 2018.On (b)(6) 2020 the stabilizing cord was removed to readjust the tension so that the patient would be able to sit straight and better on the wheelchair.There was no issue with the cord or screws and they were still intact.The surgeon refused to do a fusion to give the patient some mobility.The patient has no limbs.Review of received data: no medical data relevant to the case has been received.Due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the compatibility check could not be performed as only the complained product is known.Conclusion: it was reported that the product was implanted on (b)(6) 2018.On (b)(6) 2020 the stabilizing cord was removed to readjust the tension so that the patient would be able to sit straight and better on the wheelchair.There was no issue with the cord or screws and they were still intact.The surgeon refused to do a fusion to give the patient some mobility.The patient has no limbs.Neither x-rays, operative notes, office visit notes, nor device or photos of the device were received; therefore the condition of the component is unknown.It was mentioned that the there was no issue related to the devices.The cord was removed to readjust the tension so that the patient would be able to sit straight and better on the wheelchair.The investigation did not identify a nonconformance or a complaint out of box (coob).Based on the given information and the results of the investigation, the complaint could not be confirmed as the alleged failure could not be identified or reproduced the need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
DYNESYS LIS, STABILIZING CORD, 200
Common Device Name
DYNESYS SPINAL SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10640621
Report Number0009613350-2020-00470
Device Sequence Number3208201
Product Code NQP
UDI-Device Identifier00889024482258
UDI-Public00889024482258
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031511
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.03711.200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;